Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
caut1on

Accutane and Cysts

My question is for everyone who has taken accutane and had cystic acne. I am wondering how long it took for the cysts you got while on the course of accutane to go down and heal? The reason I ask is because im debating setting up an appointment to have this new large cyst injected since it just keeps getting bigger (3 - 4 days now). But if it should dry up within the next 4-5 days i'd rather not even bother going to the derm. I have only been on accutane 11 days now so I am not very dry yet, this is why i am assuming it'll take a while to go away like mine normally do.

Opinions please!?!?!

Thanks!

Share this post


Link to post
Share on other sites

it takes FOREVERRRRRRRRR. get it injected asap. It will still take a while since accutane promotes slower healing. But the cyst will heal up faster than if you just left it

Share this post


Link to post
Share on other sites

It depends. I'm on my fifth day and the two things I've noticed already are a) it appears somewhat of an initial breakout may be occuring, but b) everything dries up quickly. Seems it could be different for everyone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×